当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Computing the ground state and dynamics of the nonlinear Schrödinger equation with nonlocal interactions via the nonuniform FFT (with Weizhu Bao, Shidong Jiang and Qinglin Tang), J. Comput. Phys., 296 (2015), pp. 72-89.

  • 点击下载

    2.Guangshi Lü and Wenjun Ma. On mean values of some arithmetic functions involving different number fields. The Ramanujan Journal 38 (2015), no. 1, 101–113.

  • 3.Xiaochen Sun*, Fei Hu, Yancong Zhou and Cheng-Chew Lim. Optimal Acquisition, Inventory and Production Decisions for a Closed-Loop Manufacturing System with Legislation Constraint, Journal of Industrial and Management Optimization, 2015, 11(4): 1355-1373

  • 4.Guan Jing,Liu Jinxia,Li Xiaoduan,Tao Jun,Wang Jingtao.Stokes flow in a two-dimensional micro-device combined by a cross-slotand a micro- fluidic four-roll mill, Zeitschrift fur AngewandteMathematik und Physik, 2015, 66(1):149-169.

  • 5.Zhan-jie SONG, Pei-xin YE, Ping WANG, Shou-zhen ZENG. Uniform Truncation Error for Shannon Samp-ling Expansion from Local Averages.ACTA Mathematicae Applicatae Sinica-English Series,2015,31(1):121-130.(SCI: AZ6MS)

  • 6.QIAN WANG, PING WANG, YUWEI ZANG. Edge Enhanced and Nonlocal Sparse Representation for ImageDenoising. WSEAS TRANSACTIONS on SIGNAL PROCESSING, 2015, 11: 288-295.

  • 7.Li Danping,Rong Ximin, Zhao Hui, Optimal investment with multiple risky assets for an insurer with modified periodic risk process. Journal of Systems Science and Complexity,2015,28(4),997-1014.

  • 8.Wang Ning,Rong Ximin, A continuum percolation model for stock price fluctuation as a Lévy. Journal of Systems Science and Complexity, 2015,28(1),175-189. SCI:A26PR

  • 9.Li Danping,Rong Ximin, Zhao Hui, Time-consistent reinsurance-investment strategy for an insurer and a reinsurer with mean-variance criterion under the CEV model ,Journal of Computational and Applied Mathematics, 2015,283(1), 142-162. SCI:CE2KR

  • 10.Li Danping,Rong Ximin, Zhao Hui, Stochastic differential game formulation on the reinsurance and investment problem .INTERNATIONAL JOURNAL OFCONTROL,2015,88(9),1861-1877. SCI: CN1ES

  • 11.Li Danping,Rong Ximin, Zhao Hui, Optimal investment problem for an insurer and a reinsurer .JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2015,28(6),1326-1343. SCI: CX7IM

  • 12.Li Danping,Rong Ximin, Zhao Hui, Time-consistent reinsurance-investment strategy for a mean-variance insurer under stochastic interest rate model and inflation risk .INSURANCE MATHEMATICS & ECONOMICS,2015,64,28-44. SCI: CS5QU

  • 13.一类特殊多元极值Copula的性质,2015

  • 14.Zhong-Shan Fang and Ze-Hua Zhou, New characterizations of Composition operators between Bloch type spaces in the unit ball, Bull. Korean Math. Soc., 52(3) (2015)751-759. (SCI: CJ8TO)

  • 15.Yu-Xia Liang, Chang-Jin Wang and Ze-Hua Zhou, Weighted composition operator from Zygmund spaceto Bloch space on the unit ball, Ann. Polon. Math. 114(2) (2015), 101-113. (SCI: CR4WZ)

  • 16.Cui Chen and Ze-Hua Zhou Essential norms of generalized composition operators between Bloch-type spaces in the unit ball, Complex Var. Elliptic Equ. 60(5) (2015), 696-706. (SCI: CE5YR)

  • 17.Liang Zhang and Ze-Hua Zhou, Dynamics of differentiation operators on generalized weighted Bergman spaces , Open Math. (formly Cent. Eur. J. Math.) 13(2015) 141–145. (SCI: CA9ZL)

  • 18.Liang Zhang and Ze-Hua Zhou, Disjointness in supercyclicity on the algebra of Hilbert-Schmidt operators, Indian J. Pure Appl. Math. 46(2) (2015), 219-228. (SCI: CL2SI )

  • 19.Xin-Cui Guo and Ze-Hua Zhou, New characterizations for weighted composition operator from Zygmund type spaces to Bloch type spaces, Czechoslovak Math. J. 65(140)(2015), 331-346 (SCI: CL2YV)

  • 20.Yu-Xia Liang and Ze-Hua Zhou, Supercyclic tuples of the adjoint weighted compositionoperators on Hilbert spaces, Bull.IranianMath.Soc. 41 (1) (2015)121-139. (SCI:CE6LT)

  • 21.Liang Zhang, Ze-Hua Zhou, Notes about subspace-suprcylic operators, Ann. Funct. Anal.6(2) (2015) 60-68. DOI: 10.15352/afa/06-2-6. (SCI: CG3WY )

  • 22.Liang Zhang and Ze-Hua Zhou, Differences of products of the extended Cesàro and composition operators from F(p; q; s) space to μ-Bloch type space on the unit ball, Publ. Math. Debrecen, 87(1-2)(2015)1-21 (SCI: CY5RD)

  • 23.Zhong-Shan Fang and Ze-Hua Zhou,Disjoint mixing linear fractional composition operators in the unit ball. Comptes Rendus Mathematique 353(10)(2015) 937-942. (SCI: CY0FG.)

  • 24.Yu-Xia Liang,and Ze-Hua Zhou, Disk-cyclicity and codisk-cyclicity of certain shift operators, Oper. Matrices9(4)(2015):831-846. (SCI:DC7ZS)

  • 25.William Y.C. Chen, Lisa H. Sun, Rong-Hua Wang, and Li Zhang, Ramanujan-type congruences for overpartitions modulo 5, J. Number Theory 148 (2015) 62-72; arXiv:1406.3801. [citations 5].

  • 26.William Y.C. Chen, Kathy Q. Ji, and Wenston J.T. Zang, Proof of the Andrews-Dyson-Rhoades conjecture on the spt-crank, Adv. Math. 270 (2015) 60-96. arXiv:1305.2116. [citations 3].

  • 27.William Y.C. Chen, Doris D.M. Sang, and Diane Y.H. Shi, An overpartition analogue of Bressoud's theorem of Rogers-Ramanujan-Gordon type. Ramanujan J. 36(1-2) (2015) 69-80;arXiv:1203.4302. [citations 3].

  • 28.William Y.C. Chen, Jeremy J.F. Guo, and Larry X.W. Wang, Zeta functions and the log behavior of combinatorial sequences, Proc. Edinburgh Math. Soc. (2) 58(3) (2015) 637-651.arXiv:1208.5213. [citations 7].

  • 29.William Y.C. Chen, Peter L. Guo, and Sabrina X.M. Pang, Vacillating Hecke tableaux and linked partitions, Math. Z. 281(3-4) (2015) 661-672. arXiv:1405.3849. [citations 0].

  • 30.Yang Lei, Huang Zheng-Hai, Li Yu-Fan, A splitting augmented Lagrangian method for low multilinear-rank tensor recovery, Asia-Pacific Journal of Operational Research, 32(1) (FEB 2015) 1540008 (25 pages), (SCI: CB0GZ)

  • 31.Huang Zheng-Hai, Li Wen-Juan, Wang Jun, Zhang Ting, Face recognition based on pixel-level and feature-level fusion of the top-level's wavelet sub-bands, Information Fusion, 22 (March 2015): 95-104. (SCI: AR5IS)

  • 32.Zhang Min, Yang Lei, Huang Zheng-Hai, Minimum $n$-rank approximation via iterative hard thresholding, Applied Mathematics and Computation, 256 (April 2015): 860-875. (SCI: CB9UR)

  • 33.13. Zhang Min, Huang Zheng-Hai, Conditions for the equivalence between the low-n-ranktensor recovery problem and its convex relaxation, Pacific Journal of Optimization, 11(2) (April 2015): 365-383. (SCI: CJ1KE)

  • 34.Huang Zheng-Hai, Li Wen-Juan, Shang Jin, Wang Jun, Zhang Ting, Non-uniform patch based face recognition via 2D-DWT, Image and Vision Computing, 37 (May 2015): 12-19. (SCI:CI8NK)

  • 35.Zhang Min, Huang Zheng-Hai, Li Yufan, The sparsest solution to the system of absolute value equations, Journal of the Operations Research Society of China, 3 (2015): 31-51.

  • 36.Li Yu-Fan, Huang Zheng-Hai, Zhang Min, Entropy function-based algorithms for solving a classof nonconvex minimization problems, Journal of the Operations Research Society of China, 3 (2015): 441-458.

  • 37.Ding Ru-Xi, Du Daniel K., Huang Zheng-Hai, Li Zhi-Ming,Shang Kun, Variational feature representation-based classificationfor face recognition with single sample per person, Journal of Visual Communication and Image Representation, 30 (2015): 35-45. (SCI: CM5XI)

  • 38. 庞彦伟,宋占杰,潘静,李学龙(2015年9月),Truncation Error Analysis on Reconstruction of Signal From Unsymmetrical Local Average Sampling,IEEE Transactions on Cybernetics,(1区,SCI影响因子:4.9).

  • 39.Zhang, Yalin; Shi, Guoliang, Continuous dependence of the transmission eigenvalues in one dimension. Inverse Probl. Imaging 9 (2015), no. 1, 273–287.

  • 40.F.-Y.Wang, X. Zhang, Degenerate SDEs in Hilbert Spaces with Rough Drifts, IDAQPRT 18 (2015), no. 4, 1550026, 25 pp.

  • 41.J. Bao, F.-Y. Wang, C. Yuan,Hypercontractivity for Functional Stochastic Partial Differential Equations, Comm. Electr. Probab. 20:9(2015),1-15.

  • 42.V. I. Bogachev, F.-Y. Wang, A. V. Shaposhnikov, Estimates of the Kantorovich norm on manifolds, Dok. Math. 92:1(2015), 494--499.

  • 43.F.-Y. Wang, Exponential convergence of nonlinear monotone SPDEs, J. Disc. Cont. Dynam. Sys. Ser. A: 35:11(2015), 5239--5253. Special Issue on ``Analysis and Control of SPDEs".

  • 44.X. Chen, F.-Y. Wang, J. Wang, Perturbations of Functional Inequalities for L\'evy Type Dirichlet Forms, Forum. Math. 27:6 (2015), 3477--3507

  • 45.F.-Y. Wang, L. XU, X. Zhang, Gradient estimates for SDEs driven by multiplicative L\'evy noise, J. Funct. Anal.269(2015), 3195--3219.

  • 46.J. Bao, F.-Y. Wang, C. Yuan, Hypercontractivity for functional stochastic differential equations, Stoch.Proc. Appl.125 (2015) 3636--3656.

  • 47.F.-Y. Wang, J. Wang, Functional inequalities for stable-like Dirichlet forms, J.Theor.Probab. (2015) 28:423--448.

  • 48.F.-Y. Wang, X. Zhang, Heat Kernel for Fractional Diffusion Operators with Perturbations, Forum Math. 27 (2015), 973--994.

  • 49.F.-Y.Wang, Asymptotic couplings by reflection and applications for nonlinear monotone SPDEs, Nonlinear Analysis: Theory and Method, 117(2015), 169--188.

  • 50. Xie Weisong,Deng Zheng,Ding Bohui, Fixture layout optimization in multi-station assembly processes using augmented ant colony algorithm. JOURNAL OF MANUFACTURING SYSTEMS, Vol. 37: 277-289(2015).(SCI,IDS 号: DA3LF).

  • 51.林丹,梁桉洋.多起始点进化算法在容量约束弧路径问题上的应用[J].天津理工大学学报,2015,31(3):59-64.

  • 52.Dong-Yi Liu*, Li-Ping Zhang, Gen-Qi Xu, Zhong-Jie Han, Stabilization of one-dimensional wave equations coupled with an ODE system on general tree-shaped networks, IMA Journal of Mathematical Control and Information, 2015,32(3):557-589

  • 53.Dong-Yi Liu, Li-Ping Zhang*, Gen-Qi Xu, Stabilization of Timoshenko beam system with a tip payload under the unknown boundary external disturbances , International Journal of Control, 2015, 88(9):1830–1840

  • 54.Q.-H. Hou, Y.-H. Wang, An algorithm for deciding the summability of bivariate rational functions, Adv. Appl. Math. 64 (2015) 31--49.

  • 55.Q.-H. Hou, L.H. Sun, L. Zhang, Quadratic forms and congruences for l-regular partitions modulo 3, 5 and 7, Adv. Appl. Math. 70 (2015) 32--44.

  • 56.“A simple and feasible method for a class of large-scale l1-problems” Computer and Mathematics with Application, Volume 70, Issue 5, September 2015, 883-895.

  • 57.ZaihuiGan, Yansheng Ma, Ting Zhong, Some remarks on the blow-up rate for the 3D magnetic Zakharov system, Journal of Functional Analysis,269(2015), 2505-2529.

  • 58.苗新河,刘宁,分类教学法在工程数学基础教学中应用的研究,课程教育研究,2015.

  • 59.Xin-He Miao, Jein-Shan Chen*, Characterizations of solution sets of cone-constrained convex programming problems, Optimization letters, 2015, 9(7): 1433-1445.

  • 60.Xin-He Miao, Jiantao Yang, Shenglong Hu*, A generalized Newton method for absolute value equations associated with circular cones, Applied Mathematics and Computation, 2015, 269: 155-168.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态